Previous |  Up |  Next


Boundary value problem; topological degree; upper and lower functions; impulsive problem; periodic solution; differential equation.
In the paper we consider the impulsive periodic boundary value problem with a general linear left hand side. The results are based on the topological degree theorems for the corresponding operator equation $(I-F)u = 0$ on a certain set $\Omega $ that is established using properties of strict lower and upper functions of the boundary value problem.
[1] Rachůnková I., Tvrdý M.: Impulsive periodic boundary value problem and topological degree. Functional Differential Equations 9, 3-4 (2002), 471–498. MR 1971622 | Zbl 1048.34061
[2] Rachůnková I., Tvrdý M.: Periodic boundary value problem for nonlinear second order differential equations with impulses – part I. Preprint 148/2002 MÚAV ČR, Prague.
[3] Draessler J., Rachůnková I.: On three solutions of the second order periodic boundary value problem. Nonlinear Oscillations 4 (2002), 471–486.
Partner of
EuDML logo